# SDR MV5RO55N

- Difficulty date: June 7, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N848CE
- Make and model: Gulstm 690A
- Aircraft serial: 11303
- Engine: Garrtt TPE3315
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bellcrank
- Part number: 3300385
- Condition: Failed
- Location: Rod End Attach
- Part time: 7,008 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BELLCRANK FOR THE LT NOSE GEAR AFT DOOR FAILED/ CRACKED AT THE ROD END UPPER ATTACH POINT AND FELL OVER IN THE WHEEL WELL WHILE THE GEAR WAS IN THE UP POSITION.  WHEN THE DOWN POSITION WAS SELECTED THE GEAR COULD NOT EXTEND DUE TO THE ROD BEING IN THE WAY.  FATIGUE OF THE BELLCRANK IS SUSPECT FOR THE FAILURE.  (GL11200411826)
